Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes black stools and pink urine while having IBS and SIBO?

I have SIBO and IBS and recently found to be positive for H. Pylori. I was started on Tetracycline, pepto Bismol and Prilosec,and mycobutin and am continuing a course of Xifaxin. Today I noticed my stools are almost black in color and had bleeding when brushing my teeth and rinsing mouth not from gums and also my urine is pink in color
Wed, 28 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It is the medicines causing the change the color of stool, and other sign but it is nothing to worry because short term treatment may not cause the severe symptoms, the bleeding while brushing the tooth may happen in normal subject and here in your case it is not due to the medicine, (Bleeding gums should not happen without brushing the tooth) finish the course of medicines and everything will be gone, no need to worry about it.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Akhtarhusain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pepto bismol


What causes black stools and pink urine while having IBS and SIBO?

Hello, It is the medicines causing the change the color of stool, and other sign but it is nothing to worry because short term treatment may not cause the severe symptoms, the bleeding while brushing the tooth may happen in normal subject and here in your case it is not due to the medicine, (Bleeding gums should not happen without brushing the tooth) finish the course of medicines and everything will be gone, no need to worry about it. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Akhtarhusain